# SDR IPXA2025022601354

- Difficulty date: November 28, 2023
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 26,147 hours, 3,852 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B0674452
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON PANEL 194DR. INSTALLED NEW PANEL 194D, REF SRM 51-40-02. THIS CLEARS DEFERRAL.
